MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT MINI EXTENSION SET; 12" RIGHT ANGLE FEEDING SET WITH DUAL ENFIT® Y-PORT

APPLIED MEDICAL TECHNOLOGY, INC. AMT MINI EXTENSION SET; 12" RIGHT ANGLE FEEDING SET WITH DUAL ENFIT® Y-PORT
Model Number 6-1222-ISOSAF
Medical Device Problem Codes Break (1069); Leak/Splash (1354); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to report # mw5176512 which was received by amt from the fda on 10/17/2025.Based on the provided information, the incident is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.G-jet devices are disposable and are meant to be exchanged.Please note all g-jet exchanges require surgical intervention whether planned or unplanned.The reported intervention to replace the g-jet device was not to prevent permanent, irreversible, impairment or damage to a body function or structure.The complaint was initially reported to amt on (b)(6) 2025 by the risk manager of pediatric home service.At this time, it was indicated that the device was not available for return as it had been discarded.Since the device was not returned, a visual and functional evaluation could not be performed, and device failure could not be confirmed.A device history review found no defects and no similar complaints have been reported from the same manufactured batch.Based on the provided information the reported problem is not believed to have been caused by a manufacturing defect.Complaint # (b)(4) was assigned to this report.
 
Event or Problem Description
Per the original reporter in medwatch report #: mw5176512, it was reported that, "the part of the extension that goes into the g port of the g-jet is breaking off and it is unable to be removed.When this happens, they are unable to close the port and gastric contents quickly leak out.Ultimately it requires urgent surgical intervention to replace the g-jet.Dad notes that he was able to get the piece out one of the times, but the other two times required placement of a new g-jet." item discarded by medical providers at time of intervention and unable to return.Writer manages product complaint platform and this is the 4th complaint for this item this year.This is the first time significant medical intervention was required to address the issue but risk of harm and being unable to remove the pieces once broken were present in 2 of the other complaints entered as well".

Brand Name
AMT MINI EXTENSION SET
Common Device Name
12" RIGHT ANGLE FEEDING SET WITH DUAL ENFIT® Y-PORT
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn dipaolo
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key23479581
Report Number1526012-2025-00016
Device Sequence Number10499507
Product Code PIF
UDI-Device Identifier00842071140069
UDI-Public00842071140069
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K142989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6-1222-ISOSAF
Device Catalogue Number6-1222-ISOSAF
Device Lot Number250828-297
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age9 YR
Patient SexFemale
Patient Weight17 KG